# SDR RYN2008F00024

- Difficulty date: October 1, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N727NY
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HARD AFT OVERWING ESCAPE HATCH CUTOUT LOWER SECTION HAVE CORROSION. REPAIRED LT AFT OVERWING ESCAPE HATCH CUTOUT BY FABRICATING AND INSTALLING A DOUBLER IAW SRM 53-30-3. (K)
